MathSciNet Relay Station
MathSciNet bibliographic data
MR169251 (29 #6503) 32.22 (57.70)
Andreotti, A.; Vesentini, E. On deformations of discontinuous groups. Acta Math. 112 1964 249–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement